# SDR RRXA11148

- Difficulty date: May 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5758387
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO LT WING LOWER SKIN FAST HOLES IN THE AREA SURROUNDING THE 3 O/B FASTNERS OF STRINGER 64L END FITTING AT STA. XRS543.2 AND STR 64,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW EO AM5732-05.
